Alert archive / Montana / Tornado Warnings in 2007
Tornado Warning 6, NWS Glasgow, MT
NWS Glasgow, MT issued this tornado warning at Jun 16, 2007, 7:56 PM MDT for Dawson County, McCone County, Richland County, Montana. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2007, 7:56 PM MDT (01:56 UTC)
- Expired
- Jun 16, 2007, 9:00 PM MDT
- In force
- 64 min
- Issued by
- NWS Glasgow, MT
- Area
- Counties, with a storm outline in the text
Counties Dawson County, MT, McCone County, MT, Richland County, MT
The radar
The Glasgow radar (KGGW), 124 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:20 PM MDT | HAIL 1 | 4 Ne Enid, MT | HAIL NICKEL TO QUARTER SIZE COVERED GROUND. LOST SEVERAL WINDOWS AND SCREENS ON THE WEST SIDE OF HOME. WINDS ESTIMATED AT 80-90 MPH. LOST STEEL SIDING OFF HOME AND CROP DAMAGE IS EXTENSIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 4:10 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KGGW 170157 TORGGW MTC021-055-083-170300- /O.NEW.KGGW.TO.W.0006.070617T0156Z-070617T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GLASGOW MT 756 PM MDT SAT JUN 16 2007 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA... NORTHWESTERN DAWSON COUNTY IN NORTHEAST MONTANA... WESTERN RICHLAND COUNTY IN NORTHEAST MONTANA... * UNTIL 900 PM MDT. * AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES NORTHWEST OF RICHEY...OR ABOUT 17 MILES SOUTH OF POPLAR...MOVING EAST AT 25 MPH. * THE STORM WILL BE NEAR... RICHEY AROUND 815 PM MDT... ENID AROUND 845 PM MDT. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4807 10523 4773 10545 4748 10477 4796 10454 $$ TEMPLER WEATHER.GOV/GLASGOW
2 follow-up statements
000 WWUS55 KGGW 170234 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 830 PM MDT SAT JUN 16 2007 MTC055-170240- /O.CAN.KGGW.TO.W.0006.000000T0000Z-070617T0300Z/ MCCONE- 830 PM MDT SAT JUN 16 2007 ...THE TORNADO WARNING FOR MCCONE COUNTY IS CANCELLED... AT 829 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SATURDAY EVENING FOR NORTHEAST MONTANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4807 10496 4760 10517 4743 10408 4798 10408 $$ MTC021-083-170300- /O.CON.KGGW.TO.W.0006.000000T0000Z-070617T0300Z/ RICHLAND-DAWSON- 830 PM MDT SAT JUN 16 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHERN DAWSON AND RICHLAND COUNTIES... AT 829 PM MDT...THERE HAVE BEEN NUMEROUS PUBLIC REPORTS OF QUARTER TO GOLF BALL SIZE HAIL AND WIND OF 60 TO 70 MPH WITH THIS STORM THAT WAS LOCATED 8 MILES NORTH OF ENID...OR ABOUT 27 MILES SOUTHEAST OF POPLAR...AND MOVING EAST SOUTHEAST AT 25 MPH. DOPPLER RADAR STILL INDICATES THE POSSIBILITY THAT A TORNADO COULD COME FROM THIS STORM. THE STORM WILL BE NEAR... LAMBERT AROUND 845 PM MDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4807 10496 4760 10517 4743 10408 4798 10408 $$ VALONE WEATHER.GOV/GLASGOW
000 WWUS55 KGGW 170302 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 900 PM MDT SAT JUN 16 2007 MTC021-083-170310- /O.EXP.KGGW.TO.W.0006.000000T0000Z-070617T0300Z/ RICHLAND-DAWSON- 900 PM MDT SAT JUN 16 2007 ...THE TORNADO WARNING FOR NORTHERN DAWSON AND RICHLAND COUNTIES EXPIRES AT 900 PM MDT... AT 854 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES NORTHEAST OF LAMBERT...OR ABOUT 17 MILES WEST OF SIDNEY...MOVING TO THE EAST AT 30 MPH. THE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER INDICATING TORNADIC POTENTIAL SO THE WARNING WAS ALLOWED TO EXPIRE. THIS STORM WILL REMAIN CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND TO 50 MPH AS IT MOVES THROUGH THE SIDNEY AREA BETWEEN 9 AND 930 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4807 10496 4760 10517 4743 10408 4798 10408 $$ VALONE WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jun 16, 3:15 PM MDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jun 16, 3:15 PM MDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 315 PM MDT SAT JUN 16 2007 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY... TORNADO WATCH ALREADY ISSUED FOR CENTRAL MONTANA...INCLUDING WESTERN TWO COUNTIES OF CWA. SINGLE VERY STRONG TO SEVERE STORM MOVING ACROSS NORTHERN BLAINE COUNTY...WITH INDICATIONS OF HAIL AND VERY HEAVY RAINFALL. ADDITIONAL STORMS DEVELOPING WEST OF GREAT FALLS IN SOUTHWEST FLOW AHEAD OF STRONG UPPER TROF MOVING THROUGH THE PACIFIC NORTHWEST. THESE STORMS WILL BE THE MAIN CONCERN FOR THE EVENING AS THEY MOVE INTO MOISTURE RICH UNSTABLE AIRMASS OVER EAST CENTRAL MONTANA. UPPER TROF MOVES ACROSS MONTANA ON SUNDAY WITH CONTINUED POSSIBILITY OF RAIN SHOWERS OR THUNDERSTORMS. ALSO EXPECT FAIRLY STRONG WINDS WITH LAKE WIND ADVISORY LIKELY. WEST TO NORTHWEST FLOW WITH EMBEDDED WEAK SHORTWAVES ON MONDAY TO CONTINUE POSSIBILITY OF WET WEATHER...MAINLY ACROSS THE NORTHERN ZONES. EBERT .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... THE EXTENDED MODELS BEGIN ON THE SAME PAGE AND CONTINUE THROUGHOUT THE EXTENDED PERIOD. ALL THE BIG WAVES REMAIN IN SYNC WITH RESPECT TO TIME. THE LATEST HPC EXTENDED FORECAST DISCUSSION DOES NOT RECOMMEND AGAINST ANY MODEL. IN FACT THEIR FORECAST IS A BLEND OF THE GFS...ECMWF AND THE CANADIAN GLOBAL MODELS. SO THERE IS GOOD CONFIDENCE WITH THE EXTENDED SOLUTIONS. THE BEGINNING PERIOD WILL SEE AN UPPER SHORTWAVE SKIP ACROSS WESTERN CANADA WHICH WILL FLATTEN THE UPPER FLOW. BY TUESDAY NIGHT THE SHORTWAVE WILL HAVE MOVED EAST OF THE REGION AND AN UPPER RIDGE WILL BEGIN TO BUILD FROM THE WEST. THIS RIDGE WILL DOMINATE THE WEATHER UNTIL THE BEGINNING OF THE WEEKEND WHEN AN UPPER TROUGH MOVES OVER THE NORTHWEST COAST DOWN FROM THE GULF OF ALASKA. THE UPPER LOW WILL THEN MOVE INTO WESTERN CANADA DURING THE WEEKEND. THE INHERITED GRIDS HAVE LOW POPS WITH SLIGHT CHANCE OR LESS THROUGHOUT...WHICH FITS THE EXPECTED PATTERN WELL. THEREFORE MADE FEW CHANGES. SEASONAL TEMPERATURES SHOULD RISE TO JUST ABOVE AVERAGE BY MID WEEK. SCT PREVIOUS DISCUSSION... EXTENDED FORECAST MODELS HAVE COME INTO DECENT AGREEMENT...THUS HIGHER CONFIDENCE. MONDAY NIGHT INTO TUESDAY NIGHT WILL REMAIN SOMEWHAT UNSETTLED AS THE JET REMAINS OVERHEAD ON THE BACKSIDE OF THE EXITING TROUGH. TUESDAY NIGHT THROUGH THURSDAY MODELS ARE INDICATING UPPER LEVEL RIDGING BUILDING IN. THIS WILL MAKE FOR WARMING AND DRYING CONDITIONS...SO TRENDED FORECAST IN THIS DIRECTION. FRIDAY AND SATURDAY... DECENT MODEL CONSENSUS OF UPPER RIDGE AXIS CROSSING NORTHEASTERN MONTANA DURING THE DAY FRIDAY. THEREFORE...IT IS LIKELY THAT MOST OF THE AREA WILL WARM WELL INTO THE 80S. OVERALL THE VERTICAL TEMPERATURE PROFILE APPEARS TO BE STABLE TO PRODUCE SHOWERS OR THUNDERSTORMS...SO POPS WERE LOWERED FOR FRIDAY AND FRIDAY NIGHT. SATURDAY...THE UPPER RIDGE MOVES TO THE UPPER MIDWEST...AND AN UPPER LOW OVER THE GULF OF ALASKA DROPS TO JUST OFF THE CENTRAL COAST OF BRITISH COLUMBIA. THIS PUTS THE NORTHERN HIGH PLAINS UNDER SOUTHWEST FLOW ALOFT...WHICH SUPPORTS THE POTENTIAL FOR ISOLATED LATE AFTERNOON AND EVENING THUNDERSTORMS. TEMPERATURES FOR SATURDAY APPEAR TO STAY JUST AS WARM AS FRIDAY. AJZ && .AVIATION... LATE AFTERNOON AND TONIGHT CAN EXPECT NUMEROUS STRONG THUNDERSTORMS. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE LOCAL FORECAST AREA UNDER RISK FOR SEVERE THUNDERSTORMS. WITH ANY OF THESE SEVERE STORMS CAN EXPECT LOCAL HEAVY RAIN...LARGE HAIL AND DAMAGING WIND GUSTS OF OVER 50 KNOTS. THESE STORMS MAY ALSO BRIEFLY REDUCE VISIBILITY TO IFR...BELOW 3 MILES AT TIMES...AND CEILINGS TO BELOW 1K FT. LATE TONIGHT AND EARLY MORNING THE STORMS SHOULD TURN MOSTLY TO RAIN. THE HEAVIEST RAINS SHOULD MOVE NORTHEAST INTO CANADA BY SUNDAY MORNING. HOWEVER WEAKER INSTABILITY WILL CONTINUE INTO SUNDAY SO THERE REMAINS A CHANCE FOR THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON. EAST WINDS WILL INCREASE TO 15 TO 20 KNOTS TONIGHT THEN BACK TO THE NORTHWEST BY NOON SUNDAY AND INCREASE TO 20 TO 30 KNOTS. SCT && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 16, 3:57 AM MDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 357 AM MDT SAT JUN 16 2007 MTZ016>027-059>062-171000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 357 AM MDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT TONIGHT. THESE STORMS HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR DETAILS ON THIS DEVELOPING STORM SYSTEM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY LOOKS TO BE A WINDY DAY...WHICH MAY PROMPT THE ISSUANCE OF A LAKE WIND ADVISORY. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 16, 6:16 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
616 PM MDT SAT JUN 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 SE GLASGOW 48.18N 106.61W
06/16/2007 M2.00 INCH VALLEY MT NWS EMPLOYEE
MOST HAIL BETWEEN 3/4 OF AN INCH TO 2 INCHES. HOUSE
DAMAGED ON WEST SIDE. LOST SEVERAL WINDOWS AND SCREENS
GUTTERS TORN OFF.
&&
JIMBLocal storm report, Jun 16, 6:17 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
617 PM MDT SAT JUN 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO DUCK CRK FISHING ACCESS 47.98N 106.52W
06/16/2007 VALLEY MT PUBLIC
POSSIBLE TORNADO ON THE GROUND.
&&
JIMBLocal storm report, Jun 16, 6:20 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
620 PM MDT SAT JUN 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 3 SW GLASGOW 48.17N 106.68W
06/16/2007 VALLEY MT PUBLIC
2 TO 3 FOOT DIAMETER COTTONWOOD TREES SNAPPED OFF AND
DE-ROOTED...WINDOWS BUSTED OUT OF HOMES
&&
MATTMLocal storm report, Jun 16, 6:38 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
638 PM MDT SAT JUN 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL GLASGOW 48.20N 106.64W
06/16/2007 E3.00 INCH VALLEY MT NWS EMPLOYEE
LARGE HAIL RANGED FROM 2.5 TO 3 INCHES IN DIAMETER.
SEVERAL HOUSE WINDOWS BROKEN.
&&
MZLocal storm report, Jun 16, 7:42 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
742 PM MDT SAT JUN 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL VIDA 47.83N 105.49W
06/16/2007 E0.88 INCH MCCONE MT TRAINED SPOTTER
NIKLE SIZE HAIL ALONG WITH 60 TO 70 MPH WIND GUST...4
INCH TREE LIMBS FLOATING DOWN THE ROAD IN HIGH WATER
&&
MATTMLocal storm report, Jun 16, 7:50 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
750 PM MDT SAT JUN 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 6 E VIDA 47.83N 105.36W
06/16/2007 E0.25 INCH MCCONE MT PUBLIC
HAIL MARBLE TO QUARTER SIZE. WINDS ESTIMATED AT 60 MPH.
&&
JIMBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:14 PM MDT | Tornado Warning | GGW | Garfield, McCone, Roosevelt, Valley | 61 min |
| Jun 16, 6:20 PM MDT | Flash Flood Warning | GGW | Garfield, McCone, Roosevelt, Valley | 3 hr |
| Jun 16, 7:03 PM MDT | Tornado Warning | GGW | Dawson, McCone, Richland, Roosevelt | 57 min |
| Jun 16, 7:43 PM MDT | Flash Flood Warning | GGW | Dawson, McCone, Richland, Roosevelt | 3 hr |
| Jun 16, 7:47 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 58 min |
| Jun 16, 8:58 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 10 min |
| Jun 16, 9:03 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 57 min |
| Jun 16, 9:08 PM MDT | Flash Flood Warning | GGW | Valley | 3 hr |
| Jun 16, 9:14 PM MDT | Severe Thunderstorm Warning | GGW | Richland | 46 min |
| Jun 16, 9:25 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 65 min |
| Jun 16, 10:15 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone | 60 min |
| Jun 16, 10:27 PM MDT | Flash Flood Warning | GGW | Garfield, McCone, Roosevelt, Valley | 6 hr |
| Jun 16, 10:40 PM MDT | Flash Flood Warning | GGW | Dawson, McCone, Richland, Roosevelt | 6 hr |
| Jun 16, 11:20 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone | 25 min |
| Jun 16, 11:45 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone | 47 min |
| Jun 17, 12:09 AM MDT | Flash Flood Warning | GGW | Valley | 4 hr |
| Jun 17, 12:31 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Richland | 44 min |
| Jun 17, 1:17 AM MDT | Severe Thunderstorm Warning | GGW | Petroleum | 43 min |
| Jun 17, 1:27 AM MDT | Severe Thunderstorm Warning | GGW | Garfield, Petroleum | 48 min |
| Jun 17, 2:11 AM MDT | Severe Thunderstorm Warning | GGW | Garfield | 64 min |
| Jun 17, 2:26 AM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone | 64 min |
| Jun 17, 3:04 AM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 56 min |
| Jun 17, 3:15 AM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Phillips, Valley | 18 hr |
| Jun 17, 3:26 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland | 64 min |
| Jun 17, 3:58 AM MDT | Severe Thunderstorm Warning | GGW | Prairie | 47 min |
| Jun 17, 4:25 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Richland | 47 min |
| Jun 17, 4:40 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Prairie | 65 min |
| Jun 17, 5:09 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Prairie | 29 min |
| Jun 17, 5:29 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Richland | 61 min |
| Jun 17, 6:09 AM MDT | Severe Thunderstorm Warning | GGW | Richland | 35 min |
Nearby
Tornado Warnings in Montana, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.